# SDR 97ZZZX1336

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6710 · Main Rotor Control
- Part: Strap Assy
- Part number: 1174123101
- Condition: Cracked
- Location: Cyclic
- Part time: 1,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC CENTERING STRAP ASSY CRACKED.
